A converse of the Jensen inequality for convex mappings of several variables and applications

Dragomir, S. S. . Acta Mathematica Vietnamica 2004. 29 (1) :77-88

Locate this article in:

Bibtex

@article{CIS-187907,
  Author = {Dragomir, S. S.},
  Title = {A converse of the Jensen inequality for convex mappings of several variables and applications},
  Journal = {Acta Mathematica Vietnamica},
  Volume = {29},
  Number = {1},
  Year = {2004},
  Pages = {77--88},
  Keywords = {Jensen's inequality, convex functions, inequalities for sums, series and integrals, entropy mapping}
}

Similar articles